# SDR 99ZZZX1990

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Charles City Aeronautics Inc, repair station CQVR964C
- Make and model: Piper PA-23-250
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Failed
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THESE FUEL CAPS FAILED IN A TIME FRAME ANYWHERE FROM 2 WEEKS TO APPROXMATELY 2 MONTHS.
